# SDR DALA2020032402010

- Difficulty date: March 24, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 88 hours, 47 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN PASSING GATE C6 FOR C2, A BURNING ODOR WAS OBSERVED/SMELLED. F/A FROM AFT GALLEY ADVISED OF SOME SMELL, TURNED OFF AFT GALLEY HEATER AND SMELL DISSIPATED. ODOR BEGAN AFTER APU CAME ON. INSPECTED A/C AT GATE. NO EVIDENCE OF SMELL. PERFORMED ODI SOLUTION PER AMDS CARD 0550-2001. NO FAULTS FOUND. PERFORMED ODOR ELIMINATION PROCEDURE PER EFIM SOLUTION ID 1-8458. CONFERENCE CALL WITH SHIFT MANAGER C/W. TEST WERE PERFORMED. (LP5680164)
